MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. 530G INSULIN PUMP MMT-751RNAS; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-751RNAS
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 05/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
It was reported via phone call that the customer was hospitalized with diabetic ketoacidosis and a heart attack.The customer's blood glucose was over 1000 mg/dl at the time of the event.The caller reported stents were put in the customer's body.The caller reported the customer was hospitalized on (b)(6) 2017.The caller also reported the customer experienced renal failure and a pneumonia leading to the hospitalization.The customer was wearing the insulin pump at the time of event.The customer stated they have been treating their blood glucose with manual injections.Troubleshooting was not performed on the insulin pump.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime test, excessive no delivery test and delivery accuracy test.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.Device uploaded properly using care link.Device had a small crack on the display window, cracked reservoir tube lip and a missing end cap sticker.(b)(4).

Brand Name
530G INSULIN PUMP MMT-751RNAS
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6618595
Report Number3004209178-2017-53132
Device Sequence Number13638110
Product Code OZO
UDI-Device Identifier00643169508002
UDI-Public(01)00643169508002
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial,Followup
Report Date (Section B) 07/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-751RNAS
Device Catalogue NumberMMT-751RNAS
Device Lot NumberA3751RNASJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2017
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer06/24/2019
Initial Report FDA Received Date06/07/2017
Supplement Report FDA Received Date07/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR
Patient Weight180